default-icon
Do hepc medications cause weight gain
I would like to know if the anti virals prescribed for hepc causes weight gain, fluid retention and hair fall
84 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

HELLO, MAY BE, BUT WHICH MEDICINE IS IT UDILIV? PLEASE  COMPLETE YOUR QUERY BY ADDING DETAIL ABOUT MEDICINE. AS MEDICINE IS MUCH MORE IMPORTANT U PLEASE DON'T STOP. OK.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.